Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Stresses in the diaphragms of diaphragm-pumps


Author: A. M. Binnie
Journal: Quart. Appl. Math. 2 (1944), 37-42
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/10107
MathSciNet review: 10107
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/10107
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society